# SDR HEEA954335

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI585200
- Condition: Malfunction
- Location: Radar
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT SHUTS DOWN DURING WARM UP PERIOD.
